# SDR IPXA3178795

- Difficulty date: May 16, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 11,259 hours, 7,042 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, FWD CARGO FLOORBOARD 131RG IS CRACKED AT LOWER SURFACE     FABRICATED FWD CARGO FLOORBOARD IAW EO A300-5320-40552-B, APPENDIX C.
